MathSciNet Relay Station
MathSciNet bibliographic data
MR2031407 (2004m:65006) 65C05 (65D30)
Gajda, Piotr; Li, Youming; Plaskota, Leszek; Wasilkowski, Grzegorz W. A Monte Carlo algorithm for weighted integration over $\Bbb R\sp d$. Math. Comp. 73 (2004), no. 246, 813–825 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement